Frank Neumann's Research Page

You may check reviews of my published papers directly on the Mathematical Reviews Archive. Preprints can be found at the arXiv. If you like to receive a hard copy, please send me an email to fn8(at)mcs.le.ac.uk.


Articles in Preparation

 

S. Balchin, F. Neumann
On the number of rational points of classifying stacks for Chevalley group schemes. submitted.

 

I. Biswas, F. Neumann
Atiyah sequences, connections and Chern-Weil theory for algebraic and differentiable stacks. in preparation.

U. Buijs, F. Neumann
On the rational homotopy type of the moduli stack of G-bundles over an algebraic curve. in preparation.

M. Felisatti, F. Neumann 
Deligne cohomology and differential characters for differentiable stacks. in preparation.

F. Neumann, U. Stuhler
Frobenius morphisms and cohomology of moduli stacks of vector bundles. in preparation.

F. Neumann
On the algebraic K-theory of categories of unstable modules over the Steenrod algebra. in preparation.

Published Articles and Monographs

F. Neumann, M. Szymik
Spectral sequences for Hochschild cohomology and graded centers of derived categories. Selecta Mathematica 23 (2017), 1997-2018.

O. Mata-Gutierrez, F. Neumann
Geometry of moduli stacks of (k,l)-stable vector bundles over algebraic curves. Journal of Geometry and Physics 111 (2017), 54-70.

S. Alsulami, H. Colman, F. Neumann
The Lusternik-Schnirelmann category for a differentiable stack. Mathematics across Contemporary Sciences, Springer Proceedings in Mathematics & Statistics, Vol.190, Springer Verlag, Berlin-New York, 2017, 1-15.

F. Neumann, P. Frediani
Etale homotopy types of moduli stacks of polarised abelian schemes. Journal of Homotopy and Related Structures 11 (4) (2016), 775-801.

I. Biswas, F. Neumann
Atiyah sequences, connections and characteristic forms for principal bundles over groupoids and stacks. Comptes Rendus Math. Acad. Sci. Paris Ser I 352 (2014), 59--64.

I. Galvez-Carrillo, F. Neumann, A. Tonks
Thomason cohomology of categories.
Journal of Pure and Applied Algebra 217 (2013), 2163–2179.

I. Galvez-Carrillo, F. Neumann, A. Tonks
Andre spectral sequences for Baues-Wirsching cohomology of categories.

Journal of Pure and Applied Algebra 216 (2012), 2549-2561.

M. Felisatti, F. Neumann
Secondary theories for etale groupoids.
Regulators, Contemporary Mathematics 571 (2012), 135-151.

F. Neumann
Algebraic Stacks and Moduli of Vector Bundles.
Publicacoes Matematicas, Research Monograph, IMPA Rio de Janeiro 2009 and 2nd enhanced ed. 2011, 142pp.


F. Neumann, J. L. Rodriguez  
On cellularization for simplicial presheaves and motivic homotopy theory. 
Topology and its Appl. 154 (2007), 1481-1488.

M. Felisatti, F. Neumann
Secondary theories for simplicial manifolds and classifying spaces Geometry & Topology Mon. 11 (2007), 33-58.

F. Neumann
Variations on the cohomology of loop spaces on generalized homogeneous spaces.
Proc. of the Steklov Institute of Mathematics 252 (2006), 205-211.

F. Neumann, U. Stuhler
Moduli stacks of vector bundles and Frobenius morphisms.
Algebra and Number Theory, Proceedings of the International Conference held on the occasion of the silver jubilee of the School of Mathematics at the University of Hyderabad, HIN/AMS Delhi, 2005, 126-146.

P. Frediani, F. Neumann
Etale homotopy types of moduli stacks of algebraic curves with symmetries.
K-Theory 30 (2003), 315-340.

J. P. May, F. Neumann
On the cohomology of generalized homogeneous spaces.
Proc. Amer. Math. Soc. 130 (2002), no. 1, 267--270.

F. Neumann
Torsion in the cohomology of finite loop spaces and the Eilenberg-Moore spectral sequence.
Topology and its Appl. 100 (2000), no. 2-3, 133--150.

F. Neumann
A theorem of Tits, normalizers of maximal tori and fibrewise Bousfield-Kan completions.
Publ. RIMS Kyoto 35 (1999), no. 5, 711--723.

F. Neumann
On the cohomology of homogeneous spaces of finite loop spaces and the Eilenberg-Moore spectral sequence.
Journal of Pure and Applied Algebra 140 (1999), no. 3, 261--287.

F. Neumann
Quillen spectral sequences in rational homotopy theory.
Algebraic K-theory and its applications (Trieste, 1997), 536--566, World Sci. Publishing, River Edge, NJ, 1999.

F. Neumann, M. D. Neusel, L. Smith
Rings of generalized and stable invariants and classifying spaces of compact Lie groups.
Higher homotopy structures in topology and mathematical physics (Poughkeepsie, NY, 1996), 267--285, Contemp. Math., 227, Amer. Math. Soc., Providence, RI, 1999.

F. Neumann, M. D. Neusel, L. Smith
Rings of generalized and stable invariants of pseudoreflections and pseudoreflection groups.
Journal of Algebra 182 (1996), no. 1, 85--122.

F. Neumann
Der Satz von Bott für Liesche Schleifenräume und die Eilenberg-Moore Spektralsequenz.
PhD thesis, Georg-August-Universität Göttingen. Mathematica Gottingensis 9/96.

F. Neumann
Homology and rational homotopy spectral sequences of cofibrations.
Diploma thesis, Georg-August-Universität Göttingen. Mathematica Gottingensis 2/96.

 

 

Share this page:

Contact details

Department of Mathematics
University of Leicester
University Road
Leicester LE1 7RH
United Kingdom

Tel.: +44 (0)116 229 7407

Campus Based Courses

Undergraduate: mathsug@le.ac.uk
Postgraduate Taught: mathspg@le.ac.uk

Postgraduate Research: pgrmaths@le.ac.uk

Distance Learning Course  

Actuarial Science:

DL Study

Student complaints procedure

DisabledGo logo

The University of Leicester is committed to equal access to our facilities. DisabledGo has detailed accessibility guides for College House and the Michael Atiyah Building.